MathSciNet Relay Station
MathSciNet bibliographic data
MR1342034 (97g:58134) 58F20 (26A18 54H20)
Jiménez López, Víctor; Snoha, Ľubomír All maps of type $2\sp \infty$ are boundary maps. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1667–1673.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement